# SDR UALA2010081903045

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 59,706 hours, 8,658 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: B-Nut
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT PAX ENTRY DOOR - EPAS TUBING B-NUT AND TUBING ARE CORRODED AT CONNECTION TO THE EPAS ACTUATOR.   CLEANED ON DOCK, WU J9017Q.
